# SDR MASA2010012400073

- Difficulty date: January 24, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N650ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7137
- Aircraft time: 23,722 hours, 22,488 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL SMELL IN CABIN WITH APU AND PACKS.  REPLACED APU FUEL SOV SEALS, OP CHECK GOOD.
